# SDR UIEA2019062654572

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,580 hours, 18,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS, L PACK TEMP. QRH COMPLIED WITH, MSG OUT.  PERFORMED B767 FIM 21-51 FT 812, PACK CONTROL UNIT BITE. NO FAULTS NOTED, PACK CONTROL UNIT RESET. LEFT PACK OPS NORMAL.
